# SDR SIMA20250831002

- Difficulty date: August 31, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N749BM
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000133
- Aircraft time: 40,113 hours, 29,826 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Track
- Condition: Lack Of Lube
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AGENTS REPORT DIFFICULTY OPENING THE L1 CABIN DOOR FROM THE OUTSIDE LUBRICATED DOOR TRACK, OPERATED DOOR PER GHC. DOOR WORKS AS INTENDED
